Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 12, NWS Mobile, AL

February 12, 2015

NWS Mobile, AL issued this small craft advisory at Feb 12, 2015, 4:04 AM CST. It took effect at Feb 12, 2015, 6:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2015, 4:04 AM CST (10:04 UTC)
In effect from
Feb 12, 2015, 6:00 PM CST
Expired
Feb 13, 2015, 6:56 AM CST
In force
13 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WHUS74 KMOB 121004
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
404 AM CST THU FEB 12 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END
OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA BEGINNING
TONIGHT CONTINUING THROUGH MID MORNING FRIDAY...

.A STRONG NORTHERLY WIND FLOW WILL DEVELOP LATE TODAY AND CONTINUE
THROUGH MID MORNING ON FRIDAY AS A SURGE OF COLD AIR MOVES SOUTH OVER
THE NORTHERN LATER TODAY AND OVERNIGHT.

GMZ631-632-650-655-670-675-121815-
/O.NEW.KMOB.SC.Y.0012.150213T0000Z-150213T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
404 AM CST THU FEB 12 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
FRIDAY. 

* WINDS: 20 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 5 TO 7 FEET FROM 20 TO 60 NM OUT AND 3 TO 5 OUT
  TO 20 NM. BAY AND INLAND WATERS CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
671 
WHUS74 KMOB 121948
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
148 PM CST THU FEB 12 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF 
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END 
OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA BEGINNING 
TONIGHT CONTINUING THROUGH MID MORNING FRIDAY...

.A MODERATE TO STRONG NORTHERLY WIND FLOW WILL BE REINFORCED LATE
TODAY AND CONTINUE THROUGH MID MORNING FRIDAY AS A SURGE OF COLD AIR
MOVES SOUTH OVER THE NORTHERN GULF LATE TODAY AND TONIGHT.

GMZ631-632-650-655-670-675-130400-
/O.CON.KMOB.SC.Y.0012.150213T0000Z-150213T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
148 PM CST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST FRIDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO NEAR 7 FEET
  FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
284 
WHUS74 KMOB 130347
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
947 PM CST THU FEB 12 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA
BEGINNING TONIGHT CONTINUING THROUGH MID MORNING FRIDAY...

.A MODERATE TO STRONG NORTHERLY WIND WILL BE REINFORCED LATE TODAY
AND CONTINUE THROUGH MID MORNING FRIDAY AS A SURGE OF COLD AIR MOVES
SOUTH OVER THE NORTHERN GULF LATE TODAY AND TONIGHT.

GMZ631-632-650-655-670-675-131200-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
947 PM CST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO NEAR 7 
  FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO 
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
316 
WHUS74 KMOB 130430 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1030 PM CST THU FEB 12 2015

...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED TO INCLUDE ALL OF MOBILE
BAY AND CONTINUES FOR THE MISSISSIPPI SOUND EAST OF PASCAGOULA AND
OFFSHORE WATERS TO 60 NM TONIGHT CONTINUING THROUGH MID MORNING
FRIDAY...

.A MODERATE TO STRONG NORTHERLY WIND WILL BE REINFORCED LATE TONIGHT
AND CONTINUE THROUGH MID MORNING FRIDAY AS A SURGE OF COLD AIR MOVES
SOUTH OVER THE NORTHERN GULF.

GMZ630-131500-
/O.EXA.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/
NORTHERN MOBILE BAY-
1030 PM CST THU FEB 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS: 20 TO 25 KNOTS AND GUSTY.

* SEAS: BAY AND INLAND WATERS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-131500-
/O.CON.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1030 PM CST THU FEB 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* WINDS: 20 TO 25 KNOTS AND GUSTY.

* SEAS: BUILDING TO 3 TO 5 FEET OUT TO 20 NM AND 5 TO NEAR 7 
  FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO 
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
987 
WHUS74 KMOB 131256
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
656 AM CST FRI FEB 13 2015

...SMALL CRAFT ADVISORY FOR MOBILE BAY...THE MISSISSIPPI SOUND EAST
OF PASCAGOULA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM HAS BEEN CANCELLED...

.NORTHERLY FLOW WILL GRADUALLY SUBSIDE OVER THE MARINE AREA THIS
MORNING. 

GMZ630>632-650-655-670-675-131400-
/O.CAN.KMOB.SC.Y.0012.000000T0000Z-150213T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
656 AM CST FRI FEB 13 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL SLOWLY SUBSIDE THIS MORNING. HOWEVER...SMALL CRAFT
OPERATORS SHOULD EXERCISE CAUTION AS NORTHERLY WINDS BETWEEN 15 AND
20 KNOTS CONTINUE EARLY THIS MORNING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 11:42 PM CST, 4 hours 22 minutes earlier.

Area forecast discussion, Feb 11, 11:42 PM CST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1142 PM CST WED FEB 11 2015

.AVIATION...
12.06Z FORECAST CYCLE...VFR CONDITIONS CONTINUING THROUGH THURSDAY
EVENING. LOOKED AT HRRR OUTPUT FOR VISIBILITY AND ALTHOUGH SOME SITES
IN BALDWIN COUNTY REPORT ZERO DEWPOINT DEPRESSION...WE DO NOT BELIEVE
VISIBILITY WILL FALL BELOW VFR IN MOST CASES. MAV GUIDANCE DOES SHOW
DIPS IN VISIBILITY TO MVFR LEVELS IN ISOLATED LOCATIONS OVER THE
REGION FOR LIMITED PERIODS. LIGHT NORTH WIND CONTINUING OVERNIGHT
INCREASING FROM ABOUT 6 OR 7 KNOTS AROUND MID MORNING...THEN TO ABOUT
10 TO 12 KNOTS BY 18Z.

77/BD

&&

.PREV DISCUSSION... /ISSUED 900 PM CST WED FEB 11 2015/

AVIATION...
12.00Z...02Z UPDATE...VFR CONDITIONS CONTINUING THROUGH THURSDAY
EVENING. LOOKED AT HRRR AND WRF OUTPUTS AND ON THESE CALCULATIONS
UPDATED TO BRING A LIGHT NORTH WIND OVERNIGHT INCREASING FROM ABOUT 6
OR 7 KNOTS AROUND MID MORNING...THEN TO ABOUT 10 TO 12 KNOTS BY 18Z.
77/BD

PREV DISCUSSION... /ISSUED 559 PM CST WED FEB 11 2015/

AVIATION...
12.00Z UPDATE...VFR CONDITIONS THROUGH THE PERIOD. LIGHT WIND
OVERNIGHT INCREASING TO NORTH 10 TO 15 KNOTS BY 12Z. 77/BD

PREV DISCUSSION... /ISSUED 354 PM CST WED FEB 11 2015/

SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...SURFACE HIGH PRESSURE
RIDGE CURRENTLY OVER THE FCST AREA WILL BE REINFORCED TONIGHT AND
THURSDAY AS A STRONGER AREA OF HIGH PRESSURE MOVES IN FROM THE
NORTHWEST. NEARLY ZONAL MID/UPPER FLOW THIS EVENING WILL BECOME MORE
NORTHWESTERLY LATE TONIGHT AND THURSDAY AS A MID/UPPER LEVEL TROF
DEVELOPS OVER THE EASTERN THIRD OF THE COUNTRY...ALLOWING A WEAK
FRONTAL BOUNDARY TO MOVE ACROSS ON THURSDAY FOLLOWED BY THE SURGE OF
STRONGER (AND COLDER) HIGH PRESSURE. NO PRECIPITATION IS EXPECTED
WITH THE WEAK FRONTAL BOUNDARY ON THURSDAY AS THE ATMOSPHERE IS TOO
DRY ACROSS THE AREA. A NOTICEABLE INCREASE OF A NORTHWESTERLY WIND
FLOW THURSDAY WILL BE THE PRIMARY RESULT OF THE FRONTAL PASSAGE AND
REINFORCING HIGH PRESSURE. LOOKING FOR 10 TO 15 MPH WINDS OVER THE
INTERIOR...AND 15 TO 20 MPH WINDS ALONG THE COAST. AS FAR AS
TEMPERATURES GO...LOWS IN THE MID TO UPPER 30S TONIGHT OVER INTERIOR
COUNTIES AND LOWER 40S COASTAL. THURSDAY HIGH TEMPERATURES ARE
EXPECTED TO GENERALLY RANGE FROM THE LOWER 50S NORTH TO UPPER 50S
SOUTH...BUT WILL LIKELY BE LOWERING SLIGHTLY DURING THE AFTERNOON
HOURS WITH THE PASSAGE OF THE FRONT. 12/DS

A COLD NIGHT FORECAST ON THURSDAY NIGHT. HIGH PRESSURE BUILDS
SOUTHWARD AND IN COMBINATION WITH LIGHT WINDS...MOSTLY CLEAR SKIES
AND DEWPOINTS FORECAST TO DROP OFF INTO THE TEENS...SUPPORTS PLUNGING LOW
TEMPERATURES WELL INTO THE 20S NORTH OF THE BEACHES. AT THIS
TIME...THE NIGHTTIME TEMPERATURE FORECAST IS SHY OF HARD FREEZE
CRITERIA. NONETHELESS...OUTDOOR PETS WILL NEED ADEQUATE WARMTH AND
COLD SENSITIVE OUTDOOR VEGETATION WILL NEED COVER. /10

LONG TERM [FRIDAY THROUGH WEDNESDAY]...MOVING INTO THE WEEKEND...A DRY
FORECAST CONTINUES AS THE CENTRAL GULF COAST WILL BE IN DRIER
NORTHWEST FLOW ALOFT ON THE WEST SIDE OF A TROUGH OF LOW PRESSURE
POSITIONED OVER THE MID ATLANTIC. A FRONTAL BOUNDARY PUSHES SOUTHWARD
ACROSS THE LOCAL AREA SATURDAY NIGHT. OUTSIDE OF SOME CLOUD
COVER...THE FRONT IS EXPECTED TO COME THROUGH WITHOUT RAIN...DUE TO
LACK OF DEEP LAYER MOISTURE. WILL CONTINUE TO SEE SWINGS IN
TEMPERATURES OVER THE WEEKEND WITH DAYTIME HIGHS IN THE LOWER 50S ON
FRIDAY REBOUNDING INTO THE LOWER 60S ON SATURDAY. HIGHS BACK DOWN ON
SUNDAY AND RANGING FROM THE MID/UPPER 40S INTERIOR TO LOWER 50S COAST
DUE TO THE RESULTANT FRONTAL PASSAGE. /10

THE MID LEVEL FLOW PATTERN TRANSITIONS TO MORE ZONAL MONDAY AND
TUESDAY...WITH MEDIUM RANGE GUIDANCE IN AGREEMENT WITH SPREADING DEEP
LAYER MOISTURE ACROSS OUR FORECAST AREA MONDAY NIGHT AND TUESDAY...
AHEAD OF A DEVELOPING AREA OF SURFACE LOW PRESSURE OVER THE SOUTHERN
PLAINS STATES. THIS SURFACE LOW MAY LIFT TOWARD THE MISSISSIPPI AND
TENNESSEE VALLEY REGION TUESDAY WITH A TRAILING COLD FRONT
APPROACHING OUR REGION TUESDAY AFTERNOON AND EVENING. THE NET RESULT
WILL BE AN INCREASING CHANCE OF SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS ACROSS OUR FORECAST AREA DURING THE MONDAY
NIGHT/TUESDAY TIME FRAME...AND WILL MAINTAIN PROBABILITIES OF
PRECIPITATION CAPPED IN THE 40-50 PERCENT RANGE FOR NOW. INCREASING
SOUTHERLY FLOW WILL BRING LOW LEVEL MOISTURE NORTHWARD INTO OUR
REGION MONDAY AND TUESDAY...SO WE EXPECT A MODERATING TREND IN
TEMPERATURES MONDAY AND TUESDAY.

BY WEDNESDAY...THE GLOBAL MODELS ARE IN DECENT AGREEMENT ON ANOTHER
SOUTHWARD PLUNGE OF COLDER AIR AND A SUBSTANTIAL FALL IN DEEP LAYER
THICKNESS VALUES. AT THIS TIME...IT APPEARS THOUGH THAT THE BEST MOISTURE
WILL BE MOVING OFF TO THE EAST BEFORE THE COLDER AIR ARRIVES...WHICH
LIMITS THE CHANCES OF ANY WINTRY WEATHER. PLENTY OF TIME TO ASSESS ON
LATER FORECAST SHIFTS. 10/21

AVIATION...
11/18Z AND 12/00Z TAF ISSUANCES...VFR CONDITIONS EXPECTED TO
PREVAIL. 12/DS

MARINE...HIGH PRESSURE WILL BECOME REINFORCED OVER THE MARINE AREA
INTO THE EARLY PART OF NEXT WEEK AS A SERIES OF FRONTAL BOUNDARIES
MOVE QUICKLY SOUTH ACROSS THE COASTAL WATERS. NORTHERLY WINDS
INCREASE AND SEAS BUILD IN THE WAKE OF THE FIRST COLD FRONT PASSAGE
LATE THURSDAY (POSSIBLY REACHING SMALL CRAFT ADVISORY CRITERIA
OFFSHORE...BUT AT THIS TIME MORE LIKELY EXERCISE CAUTION CRITERIA.
WILL CONTINUE TO MONITOR TRENDS). FRIDAY NIGHT THROUGH SATURDAY...
WINDS ARE EXPECTED TO DIMINISH AND BECOME MORE NORTHWEST OR WESTERLY.
ANOTHER (STRONGER) COLD FRONT IS EXPECTED TO MOVE SOUTH ACROSS THE
MARINE AREA BY EARLY SUNDAY...LEADING TO ANOTHER SURGE OF MODERATE TO
STRONG OFFSHORE FLOW AND BUILDING SEAS LATE SUNDAY THROUGH MONDAY.
SMALL CRAFT ADVISORIES MAY BE REQUIRED AGAIN BY LATE MONDAY. 12/DS

FIRE WEATHER...A COLD FRONT SURGES ACROSS THE CENTRAL GULF COAST
TONIGHT. IN THE WAKE OF THE FRONTAL PASSAGE...HIGH PRESSURE BUILDING IN
FROM THE NORTH DURING THE DAY THURSDAY BRINGS DRIER CONDITIONS BOTH
THURSDAY AND FRIDAY. THE DRIEST DAY IS FORECAST ON FRIDAY WITH LATEST
GRIDDED HUMIDITY SHOWING A LONG DURATION OF CRITICAL LEVELS FRIDAY
AFTERNOON. THIS MAY RESULT IN THE ISSUANCE OF FIRE WEATHER WATCHES
FOR FRIDAY. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      39  57  25  50  30 /  05  05  00  00  00
PENSACOLA   43  59  29  50  33 /  00  05  00  00  00
DESTIN      46  59  32  50  37 /  00  05  00  00  00
EVERGREEN   38  55  23  51  28 /  05  05  00  00  00
WAYNESBORO  37  53  22  52  28 /  05  05  00  00  00
CAMDEN      37  52  22  49  29 /  05  05  00  00  00
CRESTVIEW   38  59  24  52  27 /  00  05  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 11, 4:55 AM CST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
455 AM CST WED FEB 11 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
455 AM CST WED FEB 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS REMAIN FAVORABLE FOR A POSSIBLE HARD FREEZE FRIDAY MORNING
AND AGAIN ON SUNDAY MORNING FOR MOST INLAND AREAS. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-121200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
455 AM CST WED FEB 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF A
COLD FRONT THURSDAY THROUGH FRIDAY MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE IN THE WAKE OF
ANOTHER COLD FRONT LATE SATURDAY THROUGH EARLY SUNDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 5:43 AM CSTFire Weather WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more12 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.